# SDR CA050318003

- Difficulty date: March 14, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Boeing 727217
- Aircraft time: 70,572 hours
- Engine: Pwa JT8D17
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bolt
- Part number: 69186803
- Condition: Broken
- Location: Rt Mlg Strut
- Component: Rt Strut, Boeing
- Component part number: 651765754
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE WALK-AROUND FOR A SERVICE CHECK, THE MECHANIC DISCOVERED THE HEAD OF THE BOLT BROKEN OFF AND MISSING FROM THE RT MAIN LANDING GEAR SIDE STRUT.  THIS BOLT ATTACHES THE SIDE STRUT UPPER AND LOWER SEGMENTS AT THE PIVOT.  THE BOLT WAS REMOVED AND REPLACED.
